# SDR SWIA201229678

- Difficulty date: February 14, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 39,840 hours, 56,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6240, TRANSPARENT EMERGENCY FLOOR LIGHTING STRIP IN FRONT OF GALLEY HAS FALLEN OFF.  SECURED EMERGENCY FLOOR LIGHTING STRIP.
